MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 5, 9MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL TKA,TIB BEARING TRL SZ 5, 9MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL TKA,TIB BEARING TRL SZ 5, 9MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 11/10/2022, it was reported by a sales representative via sems that a ar-623-t509 ibalance® tka broke.This occurred during a case, the broken item was removed and the case went on without issue.There was no harm to the patient.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint was confirmed.Picture evaluation of an ar-623-t509 balance® tka, tibial bearing trial size 5 (9 mm thickness), batch 132581530 attached to the complaint.It is concluded that the device was broken into two pieces.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.Per dfu-0023-eor3.I.Cautions.2.To avoid damaging the instrument, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.6.Flexion of the joint with the instrument in position in the joint may result in vending or breakage of the instrument.

Brand Name
IBAL TKA,TIB BEARING TRL SZ 5, 9MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15893065
Report Number1220246-2022-05826
Device Sequence Number6707813
Product Code HWT
UDI-Device Identifier00888867215191
UDI-Public00888867215191
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL TKA,TIB BEARING TRL SZ 5, 9MM
Device Catalogue NumberAR-623-T509
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer11/10/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date10/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown